MathSciNet Relay Station
MathSciNet bibliographic data
MR2494301 60G15 (26A33 60G18)
Ortigueira, Manuel Duarte Comments on "Modeling fractional stochastic systems as non-random fractional dynamics driven Brownian motions'' [MR2391583]. Appl. Math. Model. 33 (2009), no. 5, 2534–2537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement